首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Parameterized Complexity of Graph Constraint Logic
  • 本地全文:下载
  • 作者:Tom C. van der Zanden
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2015
  • 卷号:43
  • 页码:282-293
  • DOI:10.4230/LIPIcs.IPEC.2015.282
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:Graph constraint logic is a framework introduced by Hearn and Demaine, which provides several problems that are often a convenient starting point for reductions. We study the parameterized complexity of Constraint Graph Satisfiability and both bounded and unbounded versions of Nondeterministic Constraint Logic (NCL) with respect to solution length, treewidth and maximum degree of the underlying constraint graph as parameters. As a main result we show that restricted NCL remains PSPACE-complete on graphs of bounded bandwidth, strengthening Hearn and Demaine's framework. This allows us to improve upon existing results obtained by reduction from NCL. We show that reconfiguration versions of several classical graph problems (including independent set, feedback vertex set and dominating set) are PSPACE-complete on planar graphs of bounded bandwidth and that Rush Hour, generalized to k*n boards, is PSPACE-complete even when k is at most a constant.
  • 关键词:Nondeterministic Constraint Logic; Reconfiguration Problems; Parameterized Complexity; Treewidth; Bandwidth
国家哲学社会科学文献中心版权所有